Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from anemia, having periods, blood in orange color. Undergone surgery weeks back. Suggestions?

Two weeks ago had surgery and was told by the anesthesiologist that I was anemic, which I already new. I started my period yesterday and the blood is orange. Is this a sign my anemia is really bad, did I lose too much blood or is it something else? I've never seen anything like it. It's almost as orange as the "Ask a Doctor Now" button on here!!!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
That can be due to hemodilution because of anemia.
Better to get tested for hemoglobin levels once.
And depending on the percentage of hemoglobin start taking treatment.
In case of severe anemia you may need intravenous iron solution infusion or blood transfusion.
So you consult your doctor once and get examined.
For more details you can ask me through:
Take care.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor